Red eye from Travatan eyedrops

Red eye from Travatan eyedrops

C004/4262 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Close-up of the reddened eye of a 66 year old male patient caused by Travatan eyedrops used to treat glaucoma, a condition in which the pressure within the eye (intraocular) is raised. This side-effect from the drug may be an allergic reaction.

Release details: Model release not required. Property release not required.

Keywords: 66 year old, allergic reaction, allergy, clinical, close up, close-up, condition, conjunctiva, disease, disorder, drops, drug, elderly patient, eye, glaucoma, healthcare, intraocular pressure, male, man, medical, ophthalmic, ophthalmology, red, reddened, side effect, side-effect, travatan eyedrops, treat, treated, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.